On the nonuniqueness of solutions of the Cauchy problem for ordinary differential equations with a parameter
Differencialʹnye uravneniâ, Tome 34 (1998) no. 12, pp. 1708-1710
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_12_a19,
author = {S. L. Sobolevskii},
title = {On the nonuniqueness of solutions of the {Cauchy} problem for ordinary differential equations with a parameter},
journal = {Differencialʹnye uravneni\^a},
pages = {1708--1710},
year = {1998},
volume = {34},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_12_a19/}
}
TY - JOUR AU - S. L. Sobolevskii TI - On the nonuniqueness of solutions of the Cauchy problem for ordinary differential equations with a parameter JO - Differencialʹnye uravneniâ PY - 1998 SP - 1708 EP - 1710 VL - 34 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_12_a19/ LA - ru ID - DE_1998_34_12_a19 ER -
S. L. Sobolevskii. On the nonuniqueness of solutions of the Cauchy problem for ordinary differential equations with a parameter. Differencialʹnye uravneniâ, Tome 34 (1998) no. 12, pp. 1708-1710. http://geodesic.mathdoc.fr/item/DE_1998_34_12_a19/